# SDR DXTA2012101105142

- Difficulty date: October 10, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Beech 400A
- Aircraft serial: RK409
- Aircraft time: 3,163 hours, 2,988 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 45AS39503005
- Part serial: 0669
- Condition: Failed
- Location: Nlg
- Part time: 3,163 hours, 2,988 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF.  SELECTED GEAR UP.  GREEN LIGHTS WENT OUT, RED GEAR HANDLE LIGHT STAYED ON.  ON LANDING, SELECTING GEAR DOWN, 3 GREEN LIGHTS ON AND RED LIGHT WENT OUT.  ATTEMPTED NLG OPS CHECK IAW MM 32-20-00-201, NLG WOULD STOP MOVING PRIOR TO UPLOCK ENGAGEMENT, PLUMMED IN PRESSURE GAUGE AND  VERIFIED SYSTEM PRESSURE AVAILABLE AT NLG ACTUATOR. TESTED NLG ACTUATOR WITH HAND PUMP AND FOUND IT BYPASSING AT 400 PSI AND UP.   REMOVED AND REPLACED NLG ACTUATING CYLINDER IAW MM 32-30-00. PERFORMED NOSE LANDING GEAR OPS CHECK AND LEAK CHECK IAW MM 32-30-00, OPS AND LEAK CHECKED GOOD.
